# SDR MALA020121

- Difficulty date: January 15, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Lt Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION ON FLIGHT 3600 FTC, NO CAT 3 LAND, AND WINDSHEAR INOP.  LIGHTS STARTED FLASHING RANDOMLY AND CONTINUOUSLY, AP STILL UNABLE.  AFTER SELECTION OF FLAPS 18 FOR LAND ALL LIGHT OUT, THEN STARTED AGAIN AFTER FLAP RETRACTION AND ON GROUND.  MAINTENANCE REPLACED LT FLAP DUAL POSITION SENSOR, REFER 409 NR 082583 FOR DETAILS.
